# SDR 2016FA0000626

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: General aviation
- Aircraft: N763J
- Make and model: Amtr JABIRUSP
- Aircraft serial: 872
- Aircraft time: 79 hours, 40 cycles
- Engine: Amtr JABIRU3300
- Engine time: 79 hours, 40 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Part time: 79 hours, 40 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL DOES NOT FEED FROM RIGHT WING 17GAL. TANK. 2 FINGER SCREENS IN RT. TANK 1/4 CUP OF DEBRIS REMOVED NEW SCREENS INSTALLED. FUEL GRAVITY FEEDS FROM WINGS TO A HEADER TANK.  NO VALVES IN THE TANK LINES. FORCED TO LAND WHEN LEFT WING IS EMPTY AND RIGHT WING FULL.  FUEL IMBALANCE AT ALL TIMES AFTER TAKE-OFF.  ACFT. PARKED LEVEL FOR WEEKS WITH NO CHANGE IN L. R. BALANCE. FUEL CAPS HAVE BEEN SWITCHED TO NO EFFECT.  CAPS HAVE BEEN REMOVED FOR DAYS AND THERE IS NO LEVELING.  FACTORY MEASURES GRAVITY FEED FROM BOTH TANKS AS SATISFACTORY WITH NO BOOST PUMP ON.  THE PROBLEM ALWAYS COMES IN FLIGHT.  FIRST FLIGHT FROM THE FACTORY BY ME REQUIRED AN UNSCHEDULED LANDING AND SUDDEN ENGINE FAILURE ON ROLL OUT.  AFTER CLEANING THE TANK THE PROBLEM STILL CONTINUES.  WARNING LIGHTS ARE WORKING AS ARE THE FUEL GUAGES. ACTUAL FUEL IS CHECK BY MEANS OF FACTORY DIPSTICK WHEN ON THE GROUND.
